# SDR C2XA02CL090

- Difficulty date: April 5, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3078 THE CREW REPORTED A LANDING GEAR WARNING AFTER TAKEOFF.  THE WARNING WOULD NOT CANCEL.  MAINTENANCE INSPECTED AND REPLACED THE AURAL WARNING UNIT.  OPERATIONAL CHECKS WERE GOOD.  MAINTENANCE ALSO PERFORMED CONTINUITY CHECK OF WIRES W001-0843-24 AND W001-0845-24.  OPERATIONAL CHECKS OF LANDING GEAR ELECTRONIC UNIT.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
